# SDR SWAA2016102108969

- Difficulty date: October 19, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 29,316 hours, 17,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 33500008
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY LIGHT STRIP DAMAGED.    R & R THE LIGHT IAW DWG.
